0 Members and 3 Guests are viewing this topic.
I recently stopped testosterone injections, 1) it didn't help POIS and 2) it's a pain in the neck running to nurses every 2 weeks and 3) it's controversial - some say it's dangerous, can lead to prostate cancer, so constant monitoring is not fun.
Another thing I have notice is that after ejaculation and few hours later my testicles sweats and cold. My mouth dries so fast and the heat keeps coming up. then, the next day, feeling cold and hot. so weird. By the way, If I don't ejaculate everything, then i will be fine. So, I guess I the recovery time is too slow ? In addition, all my body joints are making sounds, its like theirs no fluid. Is there a way to increase the recovery time? it seems maybe there's not enough sperm or whatever that thing is in the testicles. I'm just so freaking depressed right now.
Bizzy, it does wonders for my libido, but it's just too much effort/risk.
Bizzy, very interesting! I didn't stick around for the longterm, maybe 3-4 months at most before I quit. But now I feel better that I quit. And maybe that explains why my libido is even lower than before...the suppression effect. You sound like you are in the medical field, are you?
Hi Everyone,I have good news. I have been masturbating for at least 20 mins everyday without ejaculating and my symptoms have almost disappeared. Now I"m just naturally tired like anyone after orgasming. I am also using Remeron (7.5 mgs) for sleep and tapering down to less than 5 mgs of paxil. Very good decision. Sleep much improved. Happy glad handing everyone. I hope it works for you. Oh, I'm also eating high protein either before or after, which helps me too.El Stonio
Quote from: demografx on 09/02/2008 22:19:16Bizzy, very interesting! I didn't stick around for the longterm, maybe 3-4 months at most before I quit. But now I feel better that I quit. And maybe that explains why my libido is even lower than before...the suppression effect. You sound like you are in the medical field, are you?I would say that 3-4 months is quite a long time. It will take some while before your body fully restores its own testosterone productionMy posts may make it seem that I am in the medical field but I am not. I have been reading about depression and steroids for over 15 years. My posts will hopefully bring about more posts leading to an even more understanding in this area.
Testosterone withdrawl carries a risk of depression.
BIZZY, would it make sense for me to go back to injections and taper off? I think I am feeling the withdrawal depression as you described.
ORGASM RESEARCHInteresting article in the news yesterday http://www.latimes.com/news/custom/scimedemail/la-he-orgasm11feb11,0,7196643.storyabout nervous system/brain research on orgasm. They said it's just now starting to be understood. Some names in the article: Barry Komisaruk, Prof/author, Rutgers; Dr. Gert Holstege, Univ. of Groningen, Netherlands; Beverly Whipple, retired Rutgers, author of "Science of Orgasm".